# SDR DL73K981637

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334DL
- Make and model: Boeing 737232
- Aircraft serial: 23105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EDGE OF C2 DOOR CUTOUT WAS FOUND CRACKED AT APPROX 10 BELOW THE SKIN LAP SPLICE.  REPAIRED PER ERA 332013-14.
